# SDR FDEA202010302715

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT-EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME STATION 535 LONGERON 24L LEFT HAND SIDE.  EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FRAME STATION 535 LONGERON 24L LEFT HAND SIDE EVALUATED AND FOUND NOT REPAIRED, IAW WITH SRM 53-20-07-2R FIGURE 201 REPAIR 1.  MAIN DECK CARGO COMPARTMENT FRAME STATION 535 LONGERON 24L LEFT HAND SIDE CARRIED OUT REPAIR, IAW SRM 53-20-07-2R FIGURE 201 REPAIR 1.  EO NR 1-5100-7-5001B6 PT1 TITLE: "STRUCTURES-REPAIR CATALOG-MD11-REPAIR IDENTIFICATION & TRACKIING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
